Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
I am sorry you are feeling so sick.
where on your body did you have a biopsy? bleeding from where? your colon?
have you tried any tylenol for your headaches? tried drinking more water and fluids?
do you take any aspirin or blood thinners? these can cause you to bleed more after a uterine biopsy.
have you tried any tylenol for your headaches?
have you tried to drink more water and fluids?
you can accept additional phone consult services to talk by phone.
are you taking medications for fibromyalgia? like cymbalta or lyrica or to help with fibromyalgia pain?
I see.are you able to exercise which can help decrease body pains and can help your sleep as well.
it sounds like you need more than just co codamol pain medication.
you may have to change to another GP doctor.
we can't give out prescriptions for clients here online.
tinnitus can be caused by the inner ears
it can also be caused by the brain in rare cases.